A Double Obviative in Montagnais
Bibliographic Data
| ID | 4560245 |
|---|---|
| Authors | William Cowan (corresponding author) |
| Year | 1985 |
| Volume | 51 |
| Issue | 4 |
| Pages | 379-381 |
| Publication date | 1985-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465900 |
| OpenAlex | W1990687369 |
| Language | EN |
| Citations received | 1 |
| References cited | 1 |
Download · Library science · Linguistics · World Wide Web · Computer Science · Historical Linguistics and Language Studies · Linguistic Variation and Morphology · Philosophy · Spanish Linguistics and Language Studies
| Citations per year | 0.04 |
|---|---|
| Citation span | 2001 - 2001 (1) |
| Highly cited | No |